# SDR DALA2016110308222

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 74,825 hours, 9,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY F/A JUMP SEAT EMERGENCY WHITE LIGHTS INOP.  REPLACED M33409 PWR SUPPLY AND RE-PIN LEFT AFT GALLEY CART LIGHT ASSY.
